# SDR AWXA0001975

- Difficulty date: May 5, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-2Q8
- Aircraft serial: 23507
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545833640
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE CRACKED BS 178 WL 207 RBL 25 CONFIRMED VISUAL HFEC CAL 0769.  REMOVED DAMAGED INTERCOSTAL WEB, ALSO REMOVED CRACKED CLIP, FAB NEW WEB AND CLIP PER SRM 53-10-51 AND 51-30-11.  TREATED, PRIMED AND TOP COATED AND INSTALLED AT BS 178 WL 207 RBL 25 REF DWG 65-45833.
